# SDR UALA2012090605011

- Difficulty date: September 5, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN CORROSION AT STA 1564 DRAIN PLUG AREA.  MAJOR REPAIR ACCOMPLISHED:  MAINT TEXT: CUT OUT DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER-TRIPLER, FILLER, AND REPLACED SHEAR TIE AND INSTALLED PER REO G15296, REV D AND UA EC-RA 5360-01221.
